MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/0269881108089591

Медицинская библиотека · Journal of psychopharmacology (Oxford, England) · 2008

A case of aripiprazole and tardive dyskinesia.

Abbasian C, Power P

Клинический случайСтатьяПеревод в очереди

Аннотация

This is a case report of a 24-year-old African lady, who developed symptoms of tardive dyskinesia (TD) following 9 months of treatment with aripiprazole 15 mg. She has no family history of mental illness, not used illicit substances and has a medical diagnosis of idiopathic hypertension which is well controlled. The patient has an 18-month history of paranoid schizophrenia with three psychotic episodes, one severe enough to warrant admission. Upon discontinuation of aripiprazole and switch to quetiapine, the symptoms of TD disappeared rapidly. A PubMed search revealed one previous case report of aripiprazole and TD. The authors recommend maintaining vigilance regarding all possible side-effects irrespective of the type of antipsychotic being used.

Для цитирования: Abbasian C, Power P. A case of aripiprazole and tardive dyskinesia.. Journal of psychopharmacology (Oxford, England). 2008. DOI: 10.1177/0269881108089591.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.